# SDR CA190318022

- Difficulty date: March 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 316 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: B080117712
- Condition: Burned
- Location: Nav Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT 9726 HAD AN ISSUES WITH THE UPPER TAIL NAV LIGHT. AFTER INSVESTIGATION, WHEN DISMANTELING THE BACKSHELL OF CONNECTOR P707 FOR WIRING INSPECTION, THEY REALIZED THAT THERE WAS WATER INTRUSION IN THE HARNESS PART NUMBER GD598-0029-301-03, UPON INSPECTION THEY FOUND THE TWO (2) WIRES FOR THE NAV LIGHT DAMAGED AS WELL AS THE HORIZONTAL STABILIZER TRIM ACTUATOR POWER WIRES VHC3468W-12 PIN X, VHC3468O-12 PIN T AND VHC3468B-12 PIN Y WERE FOUND WITH A BURN MARKS AT THE SOLDER SLEEVE NEAR CONNECTOR P707. (TC# 20190318022)
